I want to thank whoever put this website together. I received a PM three days ago and am slowly feeling better. My story begins 15 years ago when I had radiation therapy for Hodgkins disease. The reaction to the radiation came 4 months ago when I developed pericarditis. That lead to atrial fibrillation which I was put on meds for. A week ago the pericarditis returned and in the hospital my heart was monitored as pausing for 6 seconds once and 4 seconds 2 other times in the night. A PM was put in last Friday ( April 25 ). The last two days I have noticed a shortness of breath when climbing a short flight of stairs. As I had never experienced this even with the pericarditis I am beginning to suspect it is due to some setting on the PM. I have read several messages to that effect on this website and for that I am very grateful. I am a newborn to this PM technology and would appreciate any more info on this matter. I have an appointment with the cardiologist tomorrow and would like to have an idea of how hard to press him on this issue. Thank all of you very much and know that you have a caring new brother in your midst concerned with the well-being of all of us in this condition.